Show simple item record

dc.contributor.authorMeehan, M.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:25:42Z
dc.date.available2018-08-24T08:25:42Z
dc.date.issued1999-07-01
dc.identifier.citationMeehan, M. O'Regan, D. (1999). Periodic solutions for abstract operator equations. Applied Mathematics Letters 12 (5), 121-129
dc.identifier.issn0893-9659
dc.identifier.urihttp://hdl.handle.net/10379/9554
dc.publisherElsevier BV
dc.relation.ispartofApplied Mathematics Letters
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectperiodic
dc.subjectoperator equations
dc.subjectsuperlinear
dc.subjectresonance
dc.subjectexistence
dc.titlePeriodic solutions for abstract operator equations
dc.typeArticle
dc.identifier.doi10.1016/s0893-9659(99)00067-1
dc.local.publishedsourcehttps://doi.org/10.1016/s0893-9659(99)00067-1
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland